dentist-icon

Root Canal

I am getting water in mouth after root canal, am splitting for every 2 mins. What happened? Any side effects? Please suggest me.
views-icons 38 Views Bookmark this Answer
Bookmark
v

Doctor Answers (3) on Root Canal

doctor profile image
Dr. Kshitiz Rohilla Faridabad | Oral Pathologist
Answered
When was your RCT completed???? if you posted this question within a few hours of the treatment then probably the most common causes of excessive salivation can be effect of local anaesthesia that was administered to you or psychological apprehension...... otherwise this is in no way a documented side effect of root canal treatment...... just relax and give it some time..... if you are too anxious you can visit your dentist for a follow-up clinical examination..... Regards.....
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
Hi not a problem u r just getin anxious ntn else..wil go off ..best of luck take care..feel free to ask any further queries
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
No side effects usually with RCT. Just relax and have a nap. Don't get stressed about it. Get well soon.
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO